# SDR DALA2020042202291

- Difficulty date: April 11, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 104,969 hours, 15,323 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Tray
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 ROLLER TRAY HAS CORROSION ON UPPER AND LOWER SURFACE 1197+66- 1263 LBL8. REPLACED ROLLER TRAY. (LP 1549485)
